# SDR AALA202302238501

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A320*
- Aircraft serial: 7541
- Aircraft time: 17,488 hours, 6,884 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H9339
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SIDE WINDSHIELD DELAMINATED. MAINTENANCE REPLACED WINDSHIELD PER TASK CARD 26L21056001.
